After a M.R.I. I got up and the back of my head was on fire ( The tech missed the vein on one side but injected me with a full does of the die into the fatty tissue of my arm then injected the die into my left arm in the actual vein on my left side). not only did my head burn but sight was blurred and had heavy thirst and frequent urination that night and from that day I have had off and on diabetic symptoms. I was as healthy as a horse before that day, it changed my life. I even had to drop out of school because my eyes were effected from that day on I have had the need of glasses and my vision was better than 20-20 I could shoot the buds off of a flower at 75 yards with ease.
What can cause such a thing to happen to a person so quickly. Is this something that anyone has heard of.
I have not heard of your exact situation. But I think it could very well be that the dye is what made your head feel like it was burning. Those dyes will tend to make every part of the body tingle, feel warm, even burn when it's injected. So, it stands to reason that if you got TOO MUCH dye because the tech missed the vein and so forth, that somehow it affected other tissues, organs, and glands in the body, wherever blood flows, and thus you wound up with a lot of symptoms from the dye overwhelming the system.
On the other hand, let us just say that your head burning was really the only aftereffect from the dye, and that your "diabetic" type symptoms were coincidental. The thirst, frequent urination, vision difficulties, all this can be ascribed to a blood sugar abnormality. I am not at all sure that the dye would trigger diabetes or make existing diabetes worse, but then again, it is also possible that the dye affected blood sugar somehow, I am just not sure.
So, with all that said, I most definitely think you should visit the top person at the MRI office building you went to, make an appointment, and ask them questions about possible negative effects of either too much dye or dye being injected into the muscles/tissue of the arm instead of the vein. They need to know what happened to you and they need to fill you in as best they can as to what CAN happen if a person is allergic to dye or gets too much dye. In addition, you MUST visit a physician expert in diabetes, if you don't already have one, and get a complete new workup on your blood sugar situation, and this is very important because if diabetes goes unchecked, it can affect the vision as a serious complication. And you can ask this same diabetes specialist about any effect MRI dyes can have on blood sugar or triggering diabetes or whatever.
I am sorry you had to drop out of school and I really want you to go back soon. Diabetes and vision problems can be controlled. After you see a diabetes doc, who will discuss your vision changes with you, then I hope a good opthalmologist/optometrist can check your eyes carefully, to make sure you don't have any other problem besides just needing a prescription for glasses, and I hope you will get fitted for glasses, too. And people who wear glasses and/or contact lenses can see very well, but I know, it's a real pain when you used to see especially well.
And just to cheer you, I can't shoot and I don't know how far 75 yards is, but I don't see very well at all these days, but I still have perfect aim when it comes to throwing paper in a trash can at a distance and powering a billiards ball into its awaiting pocket. Just switch guns and blast the whole flower apart. Smile. Hope you get to the bottom of this and I wish you improved health very soon.
Hey thank you so much for your help with this matter. There are some very helpful evalutatuion, and by the way I did get the chance to shoot with glasses it works pretty good.
Thanks again for taking your valuable time to assist me
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.